# SDR GTIA050061

- Difficulty date: February 26, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 1136 BROKEN AFT PIT 28R-28L.  REMOVED FLOOR SUPPORT AND LOCATED NEW FLOOR SUPPORT AT STA 1136, 28R-28L.  INSTALLED FLOOR SUPPORT FS 1136, 28R-28L, AFT PIT IAW SRM.  (K)
